Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


A comment for your reply !!! please reply
Dec 12, 2003

hi , i was the one who wrote u i am taking zerit videz and stokrin and might replace the zerit with viread due to hard lipo simptoms! now u said its better to take epivir or ziagen but the problem is my dr says i have resistance for this , as mater of fact my dr said the mutations of my virus r :M41L, D67N, M184V, L210W, T215Y well , it means nothing to me but i'm sure u know better , anyway , my dr. says that due to these mutations the only combination is the one i am taking right now or to switch the zerit with viread , i realy wants to know if the zerit is a main cause of the lypo (skiny arms and legs and fat stomach) and if i'll switch the zerit with viread will my body start getting any proportion back ?i am so desperate ! please answer me !

Response from Dr. Moyle

This resistance pattern would certainly mean resistance to viread so that would not be the right choice. There may be some residual activity to abacavir but it would be a risk. You may consider changing the d4T to both abacavir and viread to get some activity form both and hopefully keep the virus under control. Then it would be the long wait until fat recovery becomes evident...say 1-2 years I hope this helps Graeme Moyle


Previous
depo/rapped weight loss /muscel loss
Next
Templar Wasting - Newfill - Templar Alternatives

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement